advertisement
Question
Posted by: 27Y | 2008/06/27

Doc - plse ans my Q

Doc-is it possible to fall pregnant after being on the pill for about 1+1/2 month?

I was a bit silly and started on the red without having a period. My last period prior to that was beg Apr this yr.l`m nw exp lower abd pains and my lower back (centrally) as well.It`s constant and slightly painful esp when I lean forward.Had little nausea and some severe heartburn lst nyt as well and my breasts feels a bit sensitive when I make certain movements.

I`ve been intimate with my partner since end May-did a HPT this past Wednesday and -.Is it still to early??Had a wiping period (few drops) only bout week ago. Nw pink/brown discharge Wot cud this be doc?? Plse respond..thks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had been on the pill for a month before you became intimate, the chances are you are not pregnant but have symptoms from being on the pill.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement